1 doctor weighed in:

I have been on the nuvaring for two months, took it out this sunday and still haven't gotten my period. Something wrong?

1 doctor weighed in
Dr. Kevin O'neil
Obstetrics & Gynecology - Urogynecology

In brief: Probably not

Just as with birth control pills, some women will not have a period every month because the pill or ring can cause atrophy of the uterine lining.
Check a home pregancy test if you're concerned, but if it is negative i think you can continue using the NuvaRing as prescribed.

In brief: Probably not

Just as with birth control pills, some women will not have a period every month because the pill or ring can cause atrophy of the uterine lining.
Check a home pregancy test if you're concerned, but if it is negative i think you can continue using the NuvaRing as prescribed.
Dr. Kevin O'neil
Dr. Kevin O'neil
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors